It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1Showing 1 - 13 of 13 for strattera pupil dilation. (0.002 seconds)


... Im 16 and was on strattera for about 2 months.My doctor noticed that I had dilated pupils. ... (9 replies)
... Im 16 and was on strattera for about 2 months.My doctor noticed that I had dilated pupils. ... (3 replies)
... It is a myotic used for gluacoma. That would explain why your eyes dilated on the Strattera and caused the pain. Or was the pilocarpine prescribed to counteract the side effect of the dilation? ... (9 replies)

... I'm an adult in my early thirties and have been recently diagnosed with ADD. I tried Strattera and liked it, but it caused eye dilation and resulting eye pain. I switched to effexor, but had same effect. ... (9 replies)
... Anyhoo, I'm 51 and just started Strattera about a month ago. ... (9 replies)
... The pupils are large because of the side affect of the medication. That is too high for a resting rate. See what the rate is after she has been running around playing. Try keeping a journal for a couple of days. Write it down, date, time and what she has been doing. Then show it to her pediatrician. Let me know what her other heart rates are. Has she tried Ritalin? ... (9 replies)
... That helped me out a bit. When i was on strattera it did make me tired. I have discontinued accutane and strattera and 3 days later i still have dilated pupils. I think concerta works slowly for me so i may need to up the dose of it. ... (3 replies)
... I am on Strattera as well and while I have not noticed any light sensitivity beyond what is normal, I actually do get comments from others saying, "Oh my God, your pupils are HUGE!" So I guess it is a side effect. However, this has not caused me any pain. My advice is if you can deal with the side effect, deal with it. It can be somewhat pernicious to add more drugs to... (9 replies)
... my 6 year old daughter started Strattera on Thanksgiving day, and she has had weird pupils ever since. They are huge! ... (9 replies)
... Good God man, are you trying to make the world explode :-0 (HaHa) That's a strange side effect I have never heard about. I'm sure you have visited a eye doctor to take pressure reading of your eyes and so forth. (9 replies)
... My pupils have been large too. Now I notice if someone on tv has large pupils and wonder what medication the actor is taking. :D My eyes aren't too bothered by the light, but have you tried sunglasses? They might make you look cool. ;) (9 replies)
... Why did they put you on effexor for ADD? It's interesting that both straterra and effexor had the same effect on your eyes though since they both work in a similar fashion. Are you on regular Adderall or Adderall XR. Many have reported that the regular version makes them much moodier then the XR version. So that might be an option. Also how long have you been off of... (9 replies)
Straterra
Feb 2, 2003
... then it also mentions the mydrasis, or pupil dilation, as a side effect. So why did the Lilly rep. lie about it being on the list? ... (152 replies)




Pages: 1

All times are GMT -7. The time now is 10:48 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!